Title: An algorithm for least-squares fitting of cubic spline surfaces to functions on a rectilinear mesh over a rectangle
Authors: Dierckx, Paul # ×
Issue Date: 1977
Publisher: North-Holland, Amsterdam
Series Title: Journal of Computational and Applied Mathematics vol:3 pages:113-129
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.